Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 

 

Abstract Bergman kernel expansion and its applications


Authors: Chiung-ju Liu and Zhiqin Lu
Journal: Trans. Amer. Math. Soc. 368 (2016), 1467-1495
MSC (2010): Primary 32Q15; Secondary 53A30
DOI: https://doi.org/10.1090/tran/6621
Published electronically: July 9, 2015
MathSciNet review: 3430370
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a purely complex geometric proof of the existence of the Bergman kernel expansion. Our method actually provides a sharper estimate, and in the case that the metrics are real analytic, we prove that the remainder decays faster than any polynomial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 32Q15, 53A30

Retrieve articles in all journals with MSC (2010): 32Q15, 53A30


Additional Information

Chiung-ju Liu
Affiliation: Department of Mathematics, National Taiwan University, Taipei, Taiwan 106
Email: cjliu4@ntu.edu.tw

Zhiqin Lu
Affiliation: Department of Mathematics, University of California, Irvine, California 92697-3875
Email: zlu@uci.edu

DOI: https://doi.org/10.1090/tran/6621
Keywords: Szeg\H{o} kernel, asymptotic expansion, ample line bundle
Received by editor(s): May 15, 2014
Received by editor(s) in revised form: November 11, 2014
Published electronically: July 9, 2015
Additional Notes: The first author was supported by NSC grant 982115M002007 in Taiwan. The second author was partially supported by NSF grant DMS-12-06748.
Article copyright: © Copyright 2015 American Mathematical Society